MathSciNet Relay Station
MathSciNet bibliographic data
MR2326235 (2008e:60071) 60F15 (15A52)
Hachem, Walid; Loubaton, Philippe; Najim, Jamal Deterministic equivalents for certain functionals of large random matrices. Ann. Appl. Probab. 17 (2007), no. 3, 875–930.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement